Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorSempi, Carlo
dc.date.accessioned2014-06-18T05:40:41Z
dc.date.available2014-06-18T05:40:41Z
dc.date.issued2003
dc.identifier.citationVolume 280, No.1, pp. 9-16es_ES
dc.identifier.issn0022-247X/03/$
dc.identifier.urihttp://hdl.handle.net/10835/2766
dc.description.abstractWe prove that probabilistic norms of suitable Probabilistic Normed spaces induce convergence in probability,L^p convergence and almost sure convergence.es_ES
dc.language.isoenes_ES
dc.publisherJournal of Mathematical Analysis and Applicationses_ES
dc.sourcewww.elsevier.com/locate/jmaaes_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleProbabilistic norms and convergence of random variableses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversiondoi:10.1016/S0022-247X(02)00577-2es_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record